# SDR DALA2024012301048

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,027 hours, 20,000 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1540 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 SHEAR TIE DAMAGED - STA. 1540 BETWEEN STR. 39R AND STR. 38R. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0001:5300-0780/063 00063 REMOVED AND REPLACED SHEAR TIE REF: BACDWG 146T1222 (0164315)
